# SDR SWAA2021020141322

- Difficulty date: January 12, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 147A550429
- Condition: Corroded
- Location: Lav Floor Struc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE LAV FITTING AREA CORRODED INBD SIDE STA.947 LBL 31 WL 208.  REMOVED CORROSION AND VERIFIED LIMITS ON FLOOR STRUCTURE STA 947 LBL 31 WL 208. ORIGINAL T=.180 MATERIAL LOSS = .065 REMAINING .115 OUT OF LIMITS IAW SRM 53-70-51-1A-1.  ACCOMPLISH A T-CAP REPAIR AT STA 947 FROM LBL 7 TO LBL 45 IAW SRM 53-70-51-2R-5 P/N 147A5504-29.
